?

Log in

No account? Create an account

Before | After

Ughs. Not the footwear.

I haven't been updating at all, and now I owe both a Festivids letter and a Yuletide letter to my giftee givers. I am so behind. Every time I think I'm catching up, I get behind again. It's depressing. The workout thing is really affecting my work situation -- it cuts my day in half in a weird way, but mostly it's just that when I get back, it's hard for me to settle down and concentrate on work, so I often don't start until hours later. After being stalled on progress, though, I have a lost a whole pound, woo hoo, and a few tenths of a percent of body fat. It's not happening fast enough. They keep saying it will, but I just... I don't know.

Now, though, I have a really serious foot problem that I didn't have before, and nothing is helping it get better. I looked up some stuff last night and I think it sounds exactly like a couple things, one is a more serious condition and the other is more of a bunch of symptoms resulting in a condition. Either way, all the cool new shoes I've bought recently will be right out at least for the foreseeable future. But I also bought two new pairs of workout shoes and this is the second time I'm going to have to return them when I head over to the mall in a little bit. Arg! Why so difficult?

I did get a personal chef, though. There are still some kinks to work out on it, but it's helping me to focus my eating a little better. My big problem is still wanting dessert after dinner and my sweet tooth attacks -- ever since sis_r died, I've had such a sweet tooth for pastries and things like that. Sometimes it's almost uncontrollable.

I went off antidepressants a few months ago and it's still weird and affecting me strangely. Sparkly head and all. The big thing is that EVERYthing makes me want to cry -- I'm like, haven't lost weight? CRY CRY CRY. Foot hurts? SOB UNCONTROLLABLY FOR TWO HOURS. Can't figure out aspect ratio problems trying to make Thor/Avengers vid? WHERE ARE RAZOR BLADES I NEED RAZOR BLADES RIGHT NOW I CAN'T GET BLADES OUT OF SHAVING RAZOR OMG WHY IS SUICIDE SO HARD?

I'm not really kidding. This is how my mind is lately. I'm like socially awkward penguin on steroids. And it's a cycle -- the more I think like that, the more I cry over every fucking thing and every interaction with a human, the more awful I feel and the more I just wish I could wither and die.

Everyone says the exercise is great to make you feel less depressed. Hah. It just makes me more depressed, because I'm still fat, and my back is not all better, and now I have a wretched foot injury.

But anyway. I need to concentrate on Festivids and Yuletide. I've turned down two jobs so I can have some time to myself this season. I don't have anymore family members to die, so that should leave me with plenty of time. Silver linings, eh?

I hope there will be some Happy Endings vids in Festivids this year. I'm just counting hours till it comes back, now that Community is going to be taken from us again and who knows when that will really come back.

OK, letters later for my authors.

Comments

( 4 thought bubbles — Draw a thought bubble )
batwrangler
Oct. 16th, 2012 09:34 pm (UTC)
*hugs*
spasticat
Oct. 16th, 2012 11:37 pm (UTC)
Big squishy hugs!

Bicycling is what makes me happy and it took a few months before I could feel how much better my body was getting. Less labored breathing, etc. It's easier on my legs (when I was younger I worked a lot of jobs where I was on my feet) and gives me time to stop thinking about bad things and instead focus on the act of biking. Maybe tell your trainer you need to try different types of exercise?

I'm curious, did you cycle off your meds slowly or fast?

Also, my doc wants me to do meditation or yoga as he feels those will be good for me. Have you tried either one and if not maybe try those. Some of the yoga jargon makes me snort but I found a book that's not that bad, doesn't have me eye-rolling.
gwyn_r
Oct. 29th, 2012 03:22 am (UTC)
Hey, once you're settled in and all, let's chit chat and stuff.

I went off the Citalopram slowly -- I know better than to try quickly! I went down to 3/4 of a tablet for about three weeks, then 1/2 for a couple weeks, then 1/4 for a couple more. But I learned last time I did it that I would have a head full of sparks and this time it was the same thing. I can't seem to meditate. I don't get it. But a lot of folks I know swear by it. And I love yoga, I just haven't been able to do it since my back injury. THe first time I did corpse pose at the end of a session, I was glad I was alone, because I actually cried. It was weird. But I guess that's not unusual -- it can bring up a lot of different emotions and chemicals, so that may be why it's helpful for depression.
(Deleted comment)
( 4 thought bubbles — Draw a thought bubble )

Out of the past

May 2017
S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28293031   

Tags you're it

Powered by LiveJournal.com
Designed by Tiffany Chow